# SDR YENA2025092300964

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 15,558 hours, 2,329 cycles
- Engine: Iae PW1133GAJM
- Engine time: 15,558 hours, 2,339 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 10209262
- Part serial: LSGCA60770
- Condition: Failed
- Location: Nr 2 Compressor
- Part time: 15,558 hours, 2,329 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) ON APPROACH RECIEVED ENG 2 COMPRESSOR VANE ECAM; REF LOGPAGES 4532479 ITEM 1 AND 2 AND 4532481 ITEM 1 FOR ENG 2 HPC SVA(REMOVED AND REPLACED AND ALL OPERATIONAL CHECKS A/C OK FOR CONT SVCR/R OF ENG 2 HPC SVA REQ PER T/S TSM 75-31-00-810-813/822A; REMOVED AND REPLACED OF ENG 2 HPC SVA IAW AMM 75-31-02 LEAK CHKS GOOD NO FAULTS NOTED.)
